# SDR IPXA2571866

- Difficulty date: February 6, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 23,080 hours, 13,954 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, AFT CARGO STA 1520 FRAME DENTED JUST INBD OF S25L.  REPAIRED FRAME IAW SRM 53-00-07-2R, REPAIR 5, DETAIL 3, REV 82.
